Bush, W.B., and Krishnamurthy, L.. "On the structure of a distinguished-limit quasi-isothermal deflagration for the generalized reaction-rate model.." Mathematical Problems in Engineering 3.4 (1997): 373-385. <http://eudml.org/doc/48176>.
@article{Bush1997, author = {Bush, W.B., Krishnamurthy, L.}, journal = {Mathematical Problems in Engineering}, keywords = {activation energy asymptotics; boundary value problem; Lewis-Semenov number}, language = {eng}, number = {4}, pages = {373-385}, publisher = {Hindawi Publishing Corporation, New York}, title = {On the structure of a distinguished-limit quasi-isothermal deflagration for the generalized reaction-rate model.}, url = {http://eudml.org/doc/48176}, volume = {3}, year = {1997}, }
TY - JOUR AU - Bush, W.B. AU - Krishnamurthy, L. TI - On the structure of a distinguished-limit quasi-isothermal deflagration for the generalized reaction-rate model. JO - Mathematical Problems in Engineering PY - 1997 PB - Hindawi Publishing Corporation, New York VL - 3 IS - 4 SP - 373 EP - 385 LA - eng KW - activation energy asymptotics; boundary value problem; Lewis-Semenov number UR - http://eudml.org/doc/48176 ER -